# SDR AALA202403188138

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 22,951 hours, 9,063 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2762
- Part serial: 100616
- Condition: Odor
- Location: Galley
- Part time: 6,273 hours, 1,716 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 FLIGHT ATTENDANT ON DECENT PREPARE FOR LANDING SMELLED STRONG ELECTRICAL BURNING IN THE AFT GALLEY.  NO ASSOCIATED SMOKE, TURNED CHILLER, AND LIGHTS OFF AND SMELL WENT AWAY. REPLACED AFT GALLEY CHILLER PER AMM 25-34-51.
